Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

Minimally superintegrable systems in flat three-dimensional space are also linearizable

dc.contributor.authorNucci, M. C.
dc.contributor.authorCampoamor Stursberg, Otto-Rudwig
dc.date.accessioned2024-06-13T16:20:03Z
dc.date.available2024-06-13T16:20:03Z
dc.date.issued2022
dc.descriptionThis article may be downloaded for personal use only. Any other use requires prior permission of the author and AIP Publishing. This article appeared in M. C. Nucci and R. Campoamor-Stursberg. Minimally superintegrable systems in flat three-dimensional space are also linearizable. J Math Phys. 63 (2022), no. 12, 123510, and may be found at https://doi.org/10.1063/5.0086431.
dc.description.abstractIt is shown that all minimally superintegrable Hamiltonian systems in a three-dimensional flat space derived in the work of Evans [Phys. Rev. A 41, 5666–5676 (1990)] possess hidden symmetries leading to their linearization.
dc.description.departmentDepto. de Álgebra, Geometría y Topología
dc.description.facultyFac. de Ciencias Matemáticas
dc.description.facultyInstituto de Matemática Interdisciplinar (IMI)
dc.description.refereedTRUE
dc.description.sponsorshipMinisterio de Ciencia e Innovación
dc.description.statuspub
dc.identifier.doi10.1063/5.0086431
dc.identifier.issn0022-2488
dc.identifier.issn1089-7658
dc.identifier.officialurlhttps://doi.org/10.1063/5.0086431
dc.identifier.urihttps://hdl.handle.net/20.500.14352/104915
dc.issue.number12
dc.journal.titleJournal of Mathematical Physics
dc.language.isoeng
dc.page.initial123510 (9)
dc.publisherAIP Publishing
dc.relation.projectIDinfo:eu-repo/grantAgreement/AEI/Plan Estatal de Investigación Científica y Técnica y de Innovación 2017-2020/PID2019-106802GB-I00/ES/GRUPO CUANTICOS, GRUPOS DE POISSON-LIE, ESPACIOS HOMOGENEOS Y APLICACIONES/
dc.rights.accessRightsopen access
dc.subject.keywordHamilton-Jacobi equations
dc.subject.keywordHamiltonian mechanics
dc.subject.keywordLie algebras
dc.subject.keywordSymmetry algebra
dc.subject.ucmÁlgebra
dc.subject.ucmEcuaciones diferenciales
dc.subject.ucmFísica matemática
dc.subject.unesco1201.09 Álgebra de Lie
dc.subject.unesco1202.20 Ecuaciones Diferenciales en derivadas Parciales
dc.titleMinimally superintegrable systems in flat three-dimensional space are also linearizable
dc.typejournal article
dc.volume.number63
dspace.entity.typePublication
relation.isAuthorOfPublication72801982-9f3c-4db0-b765-6e7b4aa2221b
relation.isAuthorOfPublication.latestForDiscovery72801982-9f3c-4db0-b765-6e7b4aa2221b

Download

Original bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
campoamor_minimally.pdf
Size:
3.79 MB
Format:
Adobe Portable Document Format

Collections